MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER
Catalog Number NIC71132U
Medical Device Problem Codes Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is nry/qjp.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31679894) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a thrombectomy procedure on (b)(6) 2026, a ¿.071 x 132cm cereglide 71 was used and ¿the catheter stretched after our first pass and the doctor would like it replaced.¿ there was no harm to the patient and there was no delay to the procedure.On (b)(6) 2026, the clinical account specialist followed up with the site and got the following additional information: ¿the physician told me that the [cereglide] catheter could not go through the ballast guide catheter.[per the surgical tech], the catheter was stretched upon removal during the first pass aspiration.Physically, the catheter does not look stretched by visible site.¿ the information indicated that the device used was a 132cm cereglide 71 intermediate catheter (nic71132u / 31679894).There was no break in the device integrity.The procedure was targeting an occlusion in the right proximal internal carotid artery (ica); some calcification was noted.The procedure was an adapt ((direct aspiration first pass technique) case, but the associated trak® microcatheter (stryker) was not ¿snaked.¿ a synchro ¿ 14 guidewire (stryker) was also used.Recanalization was not achieved on the first pass.A second pass was also unsuccessful.A third pass was made via a 4mm x 41mm trevo¿ stent retriever (stryker); the clot was removed and a tici score of 2c (near complete perfusion (90-99%)) was achieved.The information indicated that a new 132cm cereglide 71 intermediate catheter (nic71132u) was used and ¿it worked fine.¿ based on the product investigation completed on 19-mar-2026, the issue reported has been determined to be reportable as a "malfunction.".
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 09-apr-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 32cm cereglide 71 intermediate catheter was received contained in the decontamination pouch.Visual inspection was performed.The presence of the hydrophilic coating was confirmed.One compressed / stretched section of 7 cm was found at 28 cm from the tip.The reported issue regarding the catheter not able to go through the ballast guide catheter and subsequently being stretched was confirmed during the visual inspection.The compressed section found on the returned catheter appeared to be secondary to overtightening of the rotating hemostasis valve (rhv).With the limited information available, a conclusive cause cannot be determined; however, given the broad sequence of events, there is no indication that the issue reported in the complaint is related to a manufacturing issue.A review of manufacturing documentation associated with this lot (31679894) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Although no conclusion could be reached on the cause of the reported event, the instruction for use (ifu) contains the following precautions: ¿ do not advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.¿ exercise care in handling the intermediate catheter to reduce the chance of accidental damage.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24783446
Report Number3007628272-2026-00026
Device Sequence Number6133449
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)280531(10)31679894
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132U
Device Lot Number31679894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/09/2026
04/27/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/09/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown